# SDR USAA2010090291888

- Difficulty date: August 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 CHECK LEVEL 2 CORROSION ON R2 DOOR SILL AT FR 67, -Y1732.  REPAIRED  R2 DOOR SILL AT  FR 67, -Y1732 IAW A320 SRM 53-41-14 AND EA 115899.
